# SDR CA031031002

- Difficulty date: October 30, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 3,805 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Delaminated
- Location: Windscreen
- Component: Windscreen, Ppg
- Component part number: 9858110108
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE PRESSURIZATION SYSTEM TEST IT WAS NOTED THERE WAS AIR LEAKAGE AROUND THE MAIN WINDSCREENS. UPON REMOVAL OF THE WINDSCREEN THE SEAL ATTACHED TO THE WINDSCREEN WAS FOUND TO BE DELAMINATING. THERE IS NO FIELD REPAIR AVAILABLE SO THEWINDSCREEN WAS REPLACED WITH A NEW UNIT.
